Alert archive / Louisiana / River Flood Warnings in 2011

River Flood Warning 35, NWS New Orleans, LA

March 25, 2011East Baton Rouge Parish, West Baton Rouge Parish, Louisiana

NWS New Orleans, LA issued this river flood warning at Mar 25, 2011, 10:59 AM CDT for East Baton Rouge Parish, West Baton Rouge Parish, Louisiana. It took effect at Apr 1, 2011, 7:00 AM CDT. It was in force for .

The area

The counties it named.

The facts

Issued
Mar 25, 2011, 10:59 AM CDT (15:59 UTC)
In effect from
Apr 1, 2011, 7:00 AM CDT
Expired
Mar 29, 2011, 11:30 AM CDT
In force
Issued by
NWS New Orleans, LA
Flood severity
Minor

Counties East Baton Rouge Parish, LA, West Baton Rouge Parish, LA

The river

Written for the forecast point Mississippi River at Baton Rouge (BTRL1).

Action stage
30 ft
Minor stage
35 ft
Moderate stage
38 ft
Major stage
40 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

469 
WGUS44 KLIX 251559
FLWLIX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 
1059 AM CDT FRI MAR 25 2011

...THE NATIONAL WEATHER SERVICE IN NEW ORLEANS BATON ROUGE HAS ISSUED
A FLOOD WARNING FOR THE FOLLOWING RIVERS IN LOUISIANA... 

  MISSISSIPPI RIVER AT BATON ROUGE AFFECTING EAST BATON ROUGE AND 
  WEST BATON ROUGE PARISHES
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FORECAST CRESTS ARE BASED UPON RAINFALL THAT HAS OCCURRED ALONG WITH 
ANTICIPATED RAIN FOR THE NEXT 12 HOURS. ADJUSTMENTS TO THE FORECASTS 
WILL BE MADE IF ADDITIONAL HEAVY RAINFALL OCCURS.



DO NOT DRIVE CARS THROUGH FLOODED AREAS.  REMEMBER...TWO FEET OF
RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING PICKUPS.  TURN 
AROUND AND DON'T DROWN.



A FOLLOWUP PRODUCT WILL BE ISSUED LATER. STAY TUNED TO NOAA WEATHER 
RADIO...LOCAL TV AND RADIO STATIONS...OR YOUR CABLE PROVIDER...FOR 
THE LATEST INFORMATION.  THE LATEST GRAPHICAL HYDROLOGIC INFORMATION 
CAN ALSO BE FOUND AT WEATHER.GOV.

&&

LAC033-121-260959-
/O.NEW.KLIX.FL.W.0035.110401T1200Z-000000T0000Z/
/BTRL1.1.ER.110401T1200Z.110401T1200Z.000000T0000Z.NO/
1059 AM CDT FRI MAR 25 2011

THE NATIONAL WEATHER SERVICE IN NEW ORLEANS/BATON ROUGE HAS ISSUED A 

* FLOOD WARNING FOR 
  THE MISSISSIPPI RIVER AT BATON ROUGE.
* FROM FRIDAY APRIL 01 UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS
  CANCELLED.
* AT 10:00 AM FRIDAY MARCH 25TH THE STAGE WAS 33.2 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 35.0 FEET. 
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE FRIDAY
  MORNING APRIL 1ST.
* IMPACT...AT 35.0 FEET...RIVER ISLANDS FROM RED RIVER LANDING 
  DOWNSTRAM TO BATON ROUGE WILL BE INUNDATED.

$$
7 follow-up statements
238 
WGUS84 KLIX 261616
FLSLIX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 
1116 AM CDT SAT MAR 26 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
LOUISIANA...

  MISSISSIPPI RIVER AT RED RIVER LANDING AFFECTING EAST BATON 
  ROUGE...POINTE COUPEE AND WEST FELICIANA PARISHES 

  MISSISSIPPI RIVER AT BATON ROUGE AFFECTING EAST BATON ROUGE AND 
  WEST BATON ROUGE PARISHES 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FORECAST CRESTS ARE BASED UPON RAINFALL THAT HAS OCCURRED ALONG WITH 
ANTICIPATED RAIN FOR THE NEXT 12 HOURS. ADJUSTMENTS TO THE FORECASTS 
WILL BE MADE IF ADDITIONAL HEAVY RAINFALL OCCURS.

DO NOT DRIVE CARS THROUGH FLOODED AREAS.  REMEMBER...TWO FEET OF
RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING PICKUPS.  TURN 
AROUND AND DON'T DROWN.

A FOLLOWUP PRODUCT WILL BE ISSUED LATER. STAY TUNED TO NOAA WEATHER 
RADIO...LOCAL TV AND RADIO STATIONS...OR YOUR CABLE PROVIDER...FOR 
THE LATEST INFORMATION.  THE LATEST GRAPHICAL HYDROLOGIC INFORMATION 
CAN ALSO BE FOUND AT WEATHER.GOV.

&&

LAC033-077-125-271016-
/O.CON.KLIX.FL.W.0034.000000T0000Z-000000T0000Z/
/RRLL1.1.ER.110319T2222Z.110401T1200Z.000000T0000Z.NO/
1116 AM CDT SAT MAR 26 2011

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT RED RIVER LANDING.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:00 AM SATURDAY MARCH 26TH THE STAGE WAS 50.2 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 48.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 51.0 FEET BY 
  FRIDAY MORNING APRIL 1ST THEN BEGIN FALLING.
* IMPACT...AT 51.0 FEET...ALL RIVER ISLANDS ALONG THE REACH FROM RED 
  RIVER LANDING TO BATON ROUGE WILL BE INUNDATED. RECREATIONAL CAMPS 
  AND RIVER BOTTOM FARM LAND WILL BE UNDER WATER.

$$

LAC033-121-271015-
/O.CON.KLIX.FL.W.0035.110401T1200Z-000000T0000Z/
/BTRL1.1.ER.110401T1200Z.110401T1200Z.000000T0000Z.NO/
1116 AM CDT SAT MAR 26 2011

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT BATON ROUGE.
* FROM FRIDAY MORNING UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT 10:00 AM SATURDAY MARCH 26TH THE STAGE WAS 33.4 FEET. 
* FLOOD STAGE IS 35.0 FEET. 
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE FRIDAY
  MORNING APRIL 1ST.
* IMPACT...AT 35.0 FEET...RIVER ISLANDS FROM RED RIVER LANDING 
  DOWNSTRAM TO BATON ROUGE WILL BE INUNDATED.

$$
854 
WGUS84 KLIX 270118
FLSLIX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 
818 PM CDT SAT MAR 26 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
LOUISIANA...

  MISSISSIPPI RIVER AT RED RIVER LANDING AFFECTING EAST BATON 
  ROUGE...POINTE COUPEE AND WEST FELICIANA PARISHES 

  MISSISSIPPI RIVER AT BATON ROUGE AFFECTING EAST BATON ROUGE AND 
  WEST BATON ROUGE PARISHES 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FORECAST CRESTS ARE BASED UPON RAINFALL THAT HAS OCCURRED ALONG WITH 
ANTICIPATED RAIN FOR THE NEXT 12 HOURS. ADJUSTMENTS TO THE FORECASTS 
WILL BE MADE IF ADDITIONAL HEAVY RAINFALL OCCURS.

DO NOT DRIVE CARS THROUGH FLOODED AREAS.  REMEMBER...TWO FEET OF
RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING PICKUPS.  TURN 
AROUND AND DON'T DROWN.

A FOLLOWUP PRODUCT WILL BE ISSUED LATER. STAY TUNED TO NOAA WEATHER 
RADIO...LOCAL TV AND RADIO STATIONS...OR YOUR CABLE PROVIDER...FOR 
THE LATEST INFORMATION.  THE LATEST GRAPHICAL HYDROLOGIC INFORMATION 
CAN ALSO BE FOUND AT WEATHER.GOV.

&&

LAC033-077-125-271918-
/O.CON.KLIX.FL.W.0034.000000T0000Z-000000T0000Z/
/RRLL1.1.ER.110319T2222Z.110401T1200Z.000000T0000Z.NO/
818 PM CDT SAT MAR 26 2011

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT RED RIVER LANDING.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT  7:00 PM SATURDAY THE STAGE WAS 50.2 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 48.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 51.0 FEET BY 
  FRIDAY MORNING APRIL 1ST.
* IMPACT...AT 51.0 FEET...ALL RIVER ISLANDS ALONG THE REACH FROM RED 
  RIVER LANDING TO BATON ROUGE WILL BE INUNDATED. RECREATIONAL CAMPS 
  AND RIVER BOTTOM FARM LAND WILL BE UNDER WATER.

$$

LAC033-121-271918-
/O.CON.KLIX.FL.W.0035.110401T1200Z-000000T0000Z/
/BTRL1.1.ER.110401T1200Z.110401T1200Z.000000T0000Z.NO/
818 PM CDT SAT MAR 26 2011

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT BATON ROUGE.
* FROM FRIDAY MORNING UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  7:00 PM SATURDAY THE STAGE WAS 33.4 FEET. 
* FLOOD STAGE IS 35.0 FEET. 
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE FRIDAY
  MORNING APRIL 1ST.
* IMPACT...AT 35.0 FEET...RIVER ISLANDS FROM RED RIVER LANDING 
  DOWNSTRAM TO BATON ROUGE WILL BE INUNDATED.

$$
371 
WGUS84 KLIX 271634
FLSLIX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 
1134 AM CDT SUN MAR 27 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
LOUISIANA...
 
  THE MISSISSIPPI RIVER AT BATON ROUGE AFFECTING EAST BATON ROUGE AND 
  WEST BATON ROUGE PARISHES 

  THE MISSISSIPPI RIVER AT RED RIVER LANDING AFFECTING EAST BATON 
  ROUGE...POINTE COUPEE AND WEST FELICIANA PARISHES 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FORECAST CRESTS ARE BASED UPON RAINFALL THAT HAS OCCURRED ALONG WITH 
ANTICIPATED RAIN FOR THE NEXT 12 HOURS. ADJUSTMENTS TO THE FORECASTS 
WILL BE MADE IF ADDITIONAL HEAVY RAINFALL OCCURS.

DO NOT DRIVE CARS THROUGH FLOODED AREAS.  REMEMBER...TWO FEET OF
RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING PICKUPS.  TURN 
AROUND AND DON'T DROWN.

A FOLLOWUP PRODUCT WILL BE ISSUED LATER. STAY TUNED TO NOAA WEATHER 
RADIO...LOCAL TV AND RADIO STATIONS...OR YOUR CABLE PROVIDER...FOR 
THE LATEST INFORMATION.  THE LATEST GRAPHICAL HYDROLOGIC INFORMATION 
CAN ALSO BE FOUND AT WEATHER.GOV.

&&

LAC033-077-125-281034-
/O.CON.KLIX.FL.W.0034.000000T0000Z-000000T0000Z/
/RRLL1.1.ER.110319T2222Z.110402T1200Z.000000T0000Z.NO/
1134 AM CDT SUN MAR 27 2011

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT RED RIVER LANDING.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:00 AM SUNDAY THE STAGE WAS 50.3 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* THE FLOOD STAGE IS 48.0 FEET. 
* FORECAST...THE RIVER IS EXPECTED TO CONTINUE RISING TO NEAR 51.0 FEET 
  BY SATURDAY MORNING APRIL 2ND AND THEN BEGIN SLOWLY FALLING.
* IMPACT...AT 51.0 FEET...ALL RIVER ISLANDS ALONG THE REACH FROM RED 
  RIVER LANDING TO BATON ROUGE WILL BE INUNDATED. RECREATIONAL CAMPS 
  AND RIVER BOTTOM FARM LAND WILL BE UNDER WATER.

$$

LAC033-121-281034-
/O.EXT.KLIX.FL.W.0035.110402T1200Z-000000T0000Z/
/BTRL1.1.ER.110402T1200Z.110402T1200Z.000000T0000Z.NO/
1134 AM CDT SUN MAR 27 2011

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT BATON ROUGE.
* FROM SATURDAY MORNING UNTIL FURTHER NOTICE...OR UNTIL THE WARNING 
  IS CANCELLED.
* AT 11:00 AM SUNDAY THE STAGE WAS 33.6 FEET.
* MINOR FLOODING IS FORECAST. 
* THE FLOOD STAGE IS 35.0 FEET. 
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE 
  ON SATURDAY MORNING APRIL 2ND.
* IMPACT...AT 35.0 FEET...RIVER ISLANDS FROM RED RIVER LANDING 
  DOWNSTRAM TO BATON ROUGE WILL BE INUNDATED.

$$

98/SO
374 
WGUS84 KLIX 280128
FLSLIX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 
828 PM CDT SUN MAR 27 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
LOUISIANA...

  MISSISSIPPI RIVER AT RED RIVER LANDING AFFECTING EAST BATON 
  ROUGE...POINTE COUPEE AND WEST FELICIANA PARISHES 

  MISSISSIPPI RIVER AT BATON ROUGE AFFECTING EAST BATON ROUGE AND 
  WEST BATON ROUGE PARISHES 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FORECAST CRESTS ARE BASED UPON RAINFALL THAT HAS OCCURRED ALONG WITH 
ANTICIPATED RAIN FOR THE NEXT 12 HOURS. ADJUSTMENTS TO THE FORECASTS 
WILL BE MADE IF ADDITIONAL HEAVY RAINFALL OCCURS.

DO NOT DRIVE CARS THROUGH FLOODED AREAS.  REMEMBER...TWO FEET OF
RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING PICKUPS.  TURN 
AROUND AND DON'T DROWN.

A FOLLOWUP PRODUCT WILL BE ISSUED LATER. STAY TUNED TO NOAA WEATHER 
RADIO...LOCAL TV AND RADIO STATIONS...OR YOUR CABLE PROVIDER...FOR 
THE LATEST INFORMATION.  THE LATEST GRAPHICAL HYDROLOGIC INFORMATION 
CAN ALSO BE FOUND AT WEATHER.GOV.

&&

LAC033-077-125-281928-
/O.CON.KLIX.FL.W.0034.000000T0000Z-000000T0000Z/
/RRLL1.1.ER.110319T2222Z.110402T1200Z.000000T0000Z.NO/
828 PM CDT SUN MAR 27 2011

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT RED RIVER LANDING.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:00 PM SUNDAY MARCH 27TH THE STAGE WAS 50.4 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 48.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 51.0 FEET BY 
  SATURDAY APRIL 2ND THEN BEGIN FALLING.
* IMPACT...AT 51.0 FEET...ALL RIVER ISLANDS ALONG THE REACH FROM RED 
  RIVER LANDING TO BATON ROUGE WILL BE INUNDATED. RECREATIONAL CAMPS 
  AND RIVER BOTTOM FARM LAND WILL BE UNDER WATER.

$$

LAC033-121-281927-
/O.CON.KLIX.FL.W.0035.110402T1200Z-000000T0000Z/
/BTRL1.1.ER.110402T1200Z.110402T1200Z.000000T0000Z.NO/
828 PM CDT SUN MAR 27 2011

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT BATON ROUGE.
* FROM SATURDAY MORNING UNTIL FURTHER NOTICE...OR UNTIL THE WARNING 
  IS CANCELLED.
* AT 7:00 PM SUNDAY MARCH 27TH THE STAGE WAS 33.6 FEET. 
* FLOOD STAGE IS 35.0 FEET. 
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE 
  SATURDAY APRIL 2ND.
* IMPACT...AT 35.0 FEET...RIVER ISLANDS FROM RED RIVER LANDING 
  DOWNSTRAM TO BATON ROUGE WILL BE INUNDATED.

$$
345 
WGUS84 KLIX 281556
FLSLIX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 
1056 AM CDT MON MAR 28 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
LOUISIANA...
 
  THE MISSISSIPPI RIVER AT BATON ROUGE AFFECTING EAST BATON ROUGE 
  AND WEST BATON ROUGE PARISHES 

  THE MISSISSIPPI RIVER AT RED RIVER LANDING AFFECTING EAST BATON 
  ROUGE...POINTE COUPEE AND WEST FELICIANA PARISHES 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FORECAST CRESTS ARE BASED UPON RAINFALL THAT HAS OCCURRED ALONG WITH 
ANTICIPATED RAIN FOR THE NEXT 12 HOURS. ADJUSTMENTS TO THE FORECASTS 
WILL BE MADE IF ADDITIONAL HEAVY RAINFALL OCCURS.

DO NOT DRIVE CARS THROUGH FLOODED AREAS.  REMEMBER...TWO FEET OF
RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING PICKUPS.  TURN 
AROUND AND DON'T DROWN.

A FOLLOWUP PRODUCT WILL BE ISSUED LATER. STAY TUNED TO NOAA WEATHER 
RADIO...LOCAL TV AND RADIO STATIONS...OR YOUR CABLE PROVIDER...FOR 
THE LATEST INFORMATION.  THE LATEST GRAPHICAL HYDROLOGIC INFORMATION 
CAN ALSO BE FOUND AT WEATHER.GOV.

&&

LAC033-077-125-290956-
/O.CON.KLIX.FL.W.0034.000000T0000Z-000000T0000Z/
/RRLL1.1.ER.110319T2222Z.110401T1200Z.000000T0000Z.NO/
1056 AM CDT MON MAR 28 2011

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT RED RIVER LANDING.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 9:00 AM MONDAY THE STAGE WAS 50.6 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* THE FLOOD STAGE IS 48.0 FEET. 
* FORECAST...THE RIVER IS EXPECTED TO CONTINUE RISING TO NEAR 51.0 FEET BY 
  FRIDAY MORNING APRIL 1ST AND THEN BEGIN SLOWLY FALLING.
* IMPACT...AT 51.0 FEET...ALL RIVER ISLANDS ALONG THE REACH FROM RED 
  RIVER LANDING TO BATON ROUGE WILL BE INUNDATED. RECREATIONAL CAMPS 
  AND RIVER BOTTOM FARM LAND WILL BE UNDER WATER.

$$

LAC033-121-290955-
/O.EXT.KLIX.FL.W.0035.110401T1200Z-000000T0000Z/
/BTRL1.1.ER.110401T1200Z.110401T1200Z.000000T0000Z.NO/
1056 AM CDT MON MAR 28 2011

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT BATON ROUGE.
* FROM FRIDAY MORNING UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT 10:00 AM MONDAY THE STAGE WAS 33.9 FEET.
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 35.0 FEET. 
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE FRIDAY
  MORNING APRIL 1ST.
* IMPACT...AT 35.0 FEET...RIVER ISLANDS FROM RED RIVER LANDING 
  DOWNSTRAM TO BATON ROUGE WILL BE INUNDATED.

$$

98/SO
667 
WGUS84 KLIX 290135
FLSLIX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 
835 PM CDT MON MAR 28 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
LOUISIANA...

  MISSISSIPPI RIVER AT RED RIVER LANDING AFFECTING EAST BATON 
  ROUGE...POINTE COUPEE AND WEST FELICIANA PARISHES 

  MISSISSIPPI RIVER AT BATON ROUGE AFFECTING EAST BATON ROUGE AND 
  WEST BATON ROUGE PARISHES 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FORECAST CRESTS ARE BASED UPON RAINFALL THAT HAS OCCURRED ALONG WITH 
ANTICIPATED RAIN FOR THE NEXT 12 HOURS. ADJUSTMENTS TO THE FORECASTS 
WILL BE MADE IF ADDITIONAL HEAVY RAINFALL OCCURS.

DO NOT DRIVE CARS THROUGH FLOODED AREAS.  REMEMBER...TWO FEET OF
RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING PICKUPS.  TURN 
AROUND AND DON'T DROWN.

A FOLLOWUP PRODUCT WILL BE ISSUED LATER. STAY TUNED TO NOAA WEATHER 
RADIO...LOCAL TV AND RADIO STATIONS...OR YOUR CABLE PROVIDER...FOR 
THE LATEST INFORMATION.  THE LATEST GRAPHICAL HYDROLOGIC INFORMATION 
CAN ALSO BE FOUND AT WEATHER.GOV.

&&

LAC033-077-125-291935-
/O.CON.KLIX.FL.W.0034.000000T0000Z-000000T0000Z/
/RRLL1.1.ER.110319T2222Z.110401T0600Z.000000T0000Z.NO/
835 PM CDT MON MAR 28 2011

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT RED RIVER LANDING.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:00 PM MONDAY MARCH 28TH THE STAGE WAS 50.7 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 48.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 51.0 FEET BY 
  FRIDAY MORNING APRIL 1ST THEN BEGIN FALLING.
* IMPACT...AT 51.0 FEET...ALL RIVER ISLANDS ALONG THE REACH FROM RED 
  RIVER LANDING TO BATON ROUGE WILL BE INUNDATED. RECREATIONAL CAMPS 
  AND RIVER BOTTOM FARM LAND WILL BE UNDER WATER.

$$

LAC033-121-291935-
/O.CON.KLIX.FL.W.0035.110401T1200Z-000000T0000Z/
/BTRL1.1.ER.110401T1200Z.110401T1200Z.000000T0000Z.NO/
835 PM CDT MON MAR 28 2011

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT BATON ROUGE.
* FROM FRIDAY MORNING UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT 8:00 PM MONDAY MARCH 28TH THE STAGE WAS 33.9 FEET.
* FLOOD STAGE IS 35.0 FEET. 
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE FRIDAY
  MORNING APRIL 1ST.
* IMPACT...AT 35.0 FEET...RIVER ISLANDS FROM RED RIVER LANDING 
  DOWNSTRAM TO BATON ROUGE WILL BE INUNDATED.

$$
102 
WGUS84 KLIX 291630
FLSLIX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 
1130 AM CDT TUE MAR 29 2011

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
LOUISIANA...
 
THE MISSISSIPPI RIVER AT BATON ROUGE AFFECTING EAST BATON ROUGE AND 
WEST BATON ROUGE PARISHES

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FORECAST CRESTS ARE BASED UPON RAINFALL THAT HAS OCCURRED ALONG WITH 
ANTICIPATED RAIN FOR THE NEXT 12 HOURS. ADJUSTMENTS TO THE FORECASTS 
WILL BE MADE IF ADDITIONAL HEAVY RAINFALL OCCURS.

DO NOT DRIVE CARS THROUGH FLOODED AREAS.  REMEMBER...TWO FEET OF
RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING PICKUPS.  TURN 
AROUND AND DON'T DROWN.

A FOLLOWUP PRODUCT WILL BE ISSUED LATER. STAY TUNED TO NOAA WEATHER 
RADIO...LOCAL TV AND RADIO STATIONS...OR YOUR CABLE PROVIDER...FOR 
THE LATEST INFORMATION.  THE LATEST GRAPHICAL HYDROLOGIC INFORMATION 
CAN ALSO BE FOUND AT WEATHER.GOV.

&&

LAC033-121-291700-
/O.CAN.KLIX.FL.W.0035.000000T0000Z-110329T1630Z/
/BTRL1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1130 AM CDT TUE MAR 29 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE MISSISSIPPI RIVER AT BATON ROUGE.
* AT 11:00 AM TUESDAY THE STAGE WAS 34.1 FEET. 
* FLOOD STAGE IS 35.0 FEET. 
* FORECAST...THE RIVER IS EXPECTED TO CREST BELOW FLOOD STAGE AT
  34.5 FEET EARLY ON FRIDAY MORNING. 
* IMPACT...AT 35.0 FEET...RIVER ISLANDS FROM RED RIVER LANDING 
  DOWNSTRAM TO BATON ROUGE WILL BE INUNDATED.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this river flood warning went out at Mar 25, 3:46 AM CDT, 7 hours 13 minutes earlier.

Area forecast discussion, Mar 25, 3:46 AM CDT, 7 hours 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
346 AM CDT FRI MAR 25 2011

.SHORT TERM...
BENIGN WX TO CONTINUE THROUGH THE WEEKEND. SOME CHANGES WILL BEGIN
TO SHOW UP AS WE MOVE INTO THE NEW WORK WEEK THOUGH. A FEW STRAY
SHOWERS AND ISOLATED TS WILL BE AROUND SUNDAY THROUGH MONDAY...BUT
TUESDAY THROUGH THURSDAY IS WHERE THINGS GET A LITTLE MORE
INTERESTING. EVEN THOUGH THERE IS NOT A HUGE CHANCE FOR RAIN
TUESDAY...WE BEGIN TO PRIME AHEAD OF THE NEXT STRONG SYSTEM.
MODELS DO DISAGREE SOMEWHAT WITH WHICH PATH TO TAKE CONCERNING A
SFC LOW AND STRENGTH OF THE COLD FRONT MOVING THROUGH...AND HAVE
OPTED TO MOVE ALONG WITH THE GFS SINCE IT HAS BEEN INITIALIZING
WELL AND CONTINUES TO SHOW THE SAME SCENARIO FOR THE PAST SEVERAL
RUNS.

THE MAIN EVENT MOVES IN WED AND THU. AN OLD STALLED FRONTAL
BOUNDARY WILL REMAIN DRAPPED OVER THE AREA TUESDAY THROUGH
THURSDAY. A VERY STRONG SFC LOW BEGINS TO DEVELOP WED NIGHT OVER
SE TX AND MOVES EAST ALONG THIS OLD BOUNDARY. THE SOUTHERLY FLOW
AHEAD OF THE LOW WILL FORCE A TREMENDOUS AMOUNT OF MOISTURE OVER
THIS BOUNDARY. EVEN THOUGH IT IS A WAYS OUT...SOME NUMBERS ARE
COMING IN AT 2-3 INCHES OF RAINFALL FOR WED THROUGH THU. BUT KEEP
IN MIND THIS IS OVER A 48 HOUR PERIOD. IF WE GET THIS RAIN SPREAD
OUT OVER 48 HOURS...WE CAN DEAL WITH IT BUT IF WE GET IT ALL AT
ONCE IN THAT TIME FRAME...THAT IS ANOTHER STORY. ALSO...THIS IS
QUITE A WAYS OUT STILL IN TIME. THE RAIN COMES IN TWO MAJOR
SEGMENTS. ONE IS ON WED AND THE OTHER ON THU.

THE STRONG SFC LOW WILL ALSO CAUSE WINDS TO BECOME RATHER STRONG
OVER ALL THE AREA ESPECIALLY ON THE BACK SIDE OF THE LOW.

CONVECTIVE INSTABILITY IS ALSO GOING TO BE THROWN IN FOR GOOD
MEASURE. WITH A LOW LEVEL BOUNDARY REMAINING IN THE AREA...THE
ENVIRONMENT WILL BE PRIMED FOR SEVERE TS WINDS AND TORNADIC
ACTIVITY. ALTHOUGH HAIL WILL BE A POSSIBILITY...THE MAJOR ELEMENTS
EXPECTED WITH THIS SYSTEM WILL BE SEVERE WINDS AND TORNADOES.
AGAIN...KEEP IN MIND THIS IS ROUGHLY 6 DAYS OUT AND PINNING DOWN
EXACTLY WHAT AND WHERE ALL THIS MESS WILL BE IS VERY DIFFICULT.
WILL CONTINUE TO IRON OUT THE DETAILS ON TIMING AND PLACEMENT AS
WE GET CLOSER TO THE EVENT. BUT SAFFICE IT TO SAY...CONFIDENCE IS
FAIRLY HIGH WITH THIS EVENT OCCURRING.

&&

.AVIATION...
A GENERAL INCREASE IN CLOUD COVER IS EXPECTED AS FRONTAL ZONE
BECOMES WARM OVER LOWER SOUTHEAST LOUISIANA THIS MORNING. MOST CLOUD
LEVELS SHOULD REMAIN AT VFR LEVELS THROUGH 26/03Z BEFORE LOWERING
INTO MVFR RANGES AS WARM AIR ADVECTION DEEPENS. SOME FOG WILL ALSO
LIKELY DEVELOP AT MVFR LEVELS WITH TEMPO IFR NEAR DAYBREAK SATURDAY
BEFORE CONDITIONS IMPROVE TO HIGH END MVFR VSBY AND CIGS AFTER
26/15Z. 24/RR

&&

.MARINE...
A STEADY INCREASE IN SOUTHERLY FLOW TODAY IN RESPONSE TO FALLING
PRESSURES IN THE LOWER PLAINS STATES. A SWELL TRAIN EMANATING
THROUGH THE YUCATAN CHANNEL MAY ALSO MAINTAIN A GROUND SWELL INTO
THE OUTER WATERS NEAR 4 FEET THE NEXT FEW DAY. MODELS ARE REALLY
LATCHING ON TO VERY STRONG SYSTEM DEVELOPING MIDDLE OF NEXT WEEK
WITH ENSUING VERY STRONG COLD FRONT SWEEPING ACROSS THE CENTRAL
GULF. THIS IS BEYOND THE TIME RANGE OF LATEST FORECAST PACKAGE BUT
WILL BECOME THE FOCUS OF FORECAST IN COMING DAYS. 24/RR

&&

.PRELIMINARY POINT TEMPS/POPS...
MCB  80  62  84  65 /   0  10  10  10
BTR  82  65  85  66 /   0  10  10  10
ASD  81  65  83  67 /   0  10  10  10
MSY  77  67  81  67 /   0  10  10  10
GPT  77  65  79  67 /   0  10  10  10
PQL  76  63  82  67 /   0  10  10  10

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
GM...NONE.
MS...NONE.
GM...NONE.
&&
Hazardous weather outlook, Mar 25, 4:36 AM CDT, 6 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW ORLEANS LA
436 AM CDT FRI MAR 25 2011

GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>040-
046>050-056>070-MSZ068>071-077-080>082-260945-
LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND-
LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND-
COASTAL WATERS FROM THE PORT FOURCHON TO LOWER ATCHAFALAYA RIVER
OUT 20 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON OUT 20 NM-
COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER OUT 20 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM-
COASTAL WATERS FROM THE PORT FOURCHON TO LOWER ATCHAFALAYA RIVER
FROM 20 TO 60 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON FROM 20 TO 60 NM-
COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO
60 NM-POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA-
TANGIPAHOA-WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE-
EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES-
ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON-
ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE-
LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON-
LOWER PLAQUEMINES-LOWER ST. BERNARD-WILKINSON-AMITE-PIKE-WALTHALL-
PEARL RIVER-HANCOCK-HARRISON-JACKSON-
436 AM CDT FRI MAR 25 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF COASTAL WATERS
OF SOUTHEAST LOUISIANA AND SOUTH MISSISSIPPI...SOUTHEAST
LOUISIANA AND SOUTHERN MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT
NO HAZARDOUS WEATHER IS EXPECTED.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
ISOLATED STRONG THUNDERSTORMS WILL BE POSSIBLE SUNDAY THROUGH
TUESDAY. AN ORGANIZED SEVERE WEATHER EPISODE IS LOOKING POSSIBLE WEDNESDAY
THROUGH THURSDAY. WEATHER HAZARDS ASSOCIATED WITH THIS EVENT WILL
BE TORNADIC ACTIVITY...DAMAGING THUNDERSTORM WINDS AND HEAVY
RAINFALL. EVEN THOUGH LARGE HAIL WILL BE POSSIBLE...IT WOULD BE
ISOLATED AND SHOULD NOT BE THE MAJOR SEVERE WEATHER THEME. TIMING
AND PLACEMENT OF THIS SCENARIO WILL CONTINUE TO BE REFINED OVER
THE NEXT SEVERAL DAYS.

.SPOTTER INFORMATION STATEMENT...
IT IS SUGGESTED THAT EMERGENCY OFFICIALS AND SPOTTERS KEEP UP WITH
THE LATEST INFORMATION PERTAINING TO THE POSSIBILITY OF THE SEVERE
WEATHER EPISODE NEXT WEEK.

Nearby

River Flood Warnings in Louisiana, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.